# SDR FDEA201101260379

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0032501
- Condition: Misrepaired
- Location: Bs 535 L24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON CABIN LT AT STATION 535, L24.  FOUND NOT IN ACCORDANCE WITH APPROVED DATA.  CARRIED OUT REPAIR AS PER DRAWING SG10530002   REVISION 0.  EO 1-5100-7-5001 A5 PART1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
